# SDR QXEA2023022100025

- Difficulty date: February 20, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N637QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000755
- Aircraft time: 11,501 hours, 7,434 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 383300109
- Part serial: 5588
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 11,501 hours, 7,434 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, O
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM MIGRATING LEFT AND RIGHT BELLOW 230 KIAS. NO MISBEHAVIOR ABOVE 230. NO EICAS MESSAGES OR OTHER FAULT. REMOVED FROM SERVICE. INTERROGATED CMC FOUND NO FAULT CODES, PERFORMED GVI OF RUDDER AND TRIM, FOUND NO DEFECTS, PERFORMED RUDDER TRIM ACTUATOR FUNCTIONAL TEST IAW E175 AMM TASK 27-24-01-720-801-A, RUDDER TRIM INDICATOR ON EICAS MOVES AS REQUIRED FHDB DOWNLOAD PERFORMED AND SENT, IAW E175 AMM TASK 45-45-00-00-970-801-A, PER MTX REQUEST, NO FURTHER DEFECT NOTED. REPLACED RUDDER TRIM ACTUATOR.
